# SDR AALA20021396

- Difficulty date: September 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Disconnected
- Location: Lt Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DURING DESCENT TO LANDING WHEN GEAR WAS EXTENDED, GEAR DOOR LIGHT WOULD NOT EXTINGUISH.  RAN ABNORMAL PROCEDURE AND LANDED WITH GEAR DOORS EXTENDED, MINIMIZED LANDING ROLL.  CHECKED AND FOUND LEFT DOOR SEQUENCE LINKAGE DISCONNECTED, RECONNECTED LINKAGE.  CHECKED AND FOUND RIGHT DOOR STRUCTURALLY SOUND. INSTALLED SERVICEABLE LEFT GEAR DOOR.  DOOR RIGGED AND FIT CHECKED PER AA MM 32-31-04-02.  (M)
